# SDR HALA2016031000075

- Difficulty date: March 9, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-300
- Aircraft serial: 28140
- Aircraft time: 52,272 hours, 9,566 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT FEED FUEL PUMP INOPERATIVE CB POPPED IAW FIM28-22, FAULT 820 PERFORMED CHECKS OF WIRING & CONDUIT IAW AMM 28-22-15 AND WDM 28-22-11.  NO FAULTS NOTED, COMPLIED WITH CDCCL REQUIREMENT.  R & R FWD LT FUEL BOOST PUMP AMM CONT, ON LP 647382/2.  REMOVED & INSTALLED FWD RT BOOST PUMP UP O-STEP G 13, IAW AMM28-22-03, 16619.  COMPLETED REMAINING STEPS IAW AMM 28-22-03.  CONTINUED FROM PG 647381, ITEM 2.
